# SDR P5CA9701400

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 500168301
- Condition: Cocked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL LOSS CAUSED NUMBER 1 ENGINE SHUT DOWN 2 HOURS 20 MINUTES AFTER TAKEOFF WHEN PILOTS CAUTION PANEL OIL PRESSURE WARNING LIGHT ILLUMINATED AND INDICATED PRESSURE FLUCUATING BETWEEN 30 AND 35 PSI.  FOUND OIL LOSS DUE TO TANK FILLER CAP COCKED ON FILLER NECK AND NOT SEALING.  PERFORMED ENGINE INSPECTION PER BAC MM 72-00-00, RESERVICED ENGINE OIL SYSTEM PER BAC MM 12-13-03, REPLACED O-RING ON FILLER CAP PER BAC MM 79-11-04, REINSTALLED CAP AND PERFORMED LEAK CHECK.
